Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 34, NWS Fort Worth, TX

September 8, 2010Kaufman County, Rockwall County, Texas

NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 6:15 PM CDT for Kaufman County, Rockwall County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2010, 6:15 PM CDT (23:15 UTC)
Expired
Sep 8, 2010, 6:41 PM CDT
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Kaufman County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 8, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLEL10008507005003002001001 km2 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WFUS54 KFWD 082315
TORFWD
TXC257-397-090000-
/O.NEW.KFWD.TO.W.0034.100908T2315Z-100909T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 615 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
  DEVELOPING TORNADO NEAR FORNEY...MOVING NORTH AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HEATH AROUND 625 PM CDT...
  ROCKWALL AROUND 635 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3270 9631 3274 9652 3299 9651 3298 9629
      3285 9629 3285 9623 3284 9623
TIME...MOT...LOC 2315Z 197DEG 21KT 3279 9648

$$


DUNN
2 follow-up statements
924 
WWUS54 KFWD 082330
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT WED SEP 8 2010

TXC257-082340-
/O.CAN.KFWD.TO.W.0034.000000T0000Z-100909T0000Z/
KAUFMAN TX-
630 PM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR NORTHWESTERN KAUFMAN COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3285 9629 3285 9630 3283 9630 3283 9645
      3282 9645 3282 9651 3299 9651 3298 9629
TIME...MOT...LOC 2330Z 198DEG 23KT 3290 9643

$$

TXC397-090000-
/O.CON.KFWD.TO.W.0034.000000T0000Z-100909T0000Z/
ROCKWALL TX-
630 PM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR ROCKWALL
COUNTY...

AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR HEATH...MOVING 
NORTH AT 25 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING A TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3285 9629 3285 9630 3283 9630 3283 9645
      3282 9645 3282 9651 3299 9651 3298 9629
TIME...MOT...LOC 2330Z 198DEG 23KT 3290 9643

$$


DUNN
507 
WWUS54 KFWD 082341
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT WED SEP 8 2010

TXC397-082351-
/O.CAN.KFWD.TO.W.0034.000000T0000Z-100909T0000Z/
ROCKWALL TX-
641 PM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR ROCKWALL COUNTY IS CANCELLED...

AT 641 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED AND WAS NO LONGER LIKELY TO PRODUCE A TORNADO AT 
THIS TIME. THE TORNADO WARNING FOR ROCKWALL COUNTY IS CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3285 9629 3285 9630 3283 9630 3283 9645
      3282 9645 3282 9651 3299 9651 3298 9629
TIME...MOT...LOC 2341Z 198DEG 23KT 3297 9640

$$


DUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 4:02 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Sep 8, 4:02 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED SEP 8 2010

.DISCUSSION...
AT 4 PM...THE CENTER OF HERMINE HAD ENTERED SW OKLAHOMA...AND WAS
MOVING NORTHEAST. THE MERIDIONAL SURGE OF PRECIPITATION IS NOW IN
EASTERN ZONES...BUT SCATTERED CONVECTION HAS DEVELOPED IN THE
PARTIAL CLEARING ALONG AND WEST OF THE I-35 CORRIDOR. ANY
ADDITIONAL PRECIPITATION WILL ONLY AGGRAVATE FLOODING PROBLEMS. AS
A RESULT...THE FLASH FLOOD WATCH WILL REMAIN AS IS. ALTHOUGH THE
PRIMARY TORNADIC THREAT HAS SHIFTED EAST WITH THE INTENSE
CONVECTION...THE THREAT IS NON-ZERO ELSEWHERE.

HERMINE WILL ENTER THE WESTERLIES...BRINGING PRECIP CHANCES TO AN
END ON THURSDAY. RIDGING ALOFT WILL BUILD INTO TEXAS FROM THE
EAST...RESULTING IN VERY WARM AND HUMID CONDITIONS THIS WEEKEND.
TEMPS ABOVE CLIMO WILL PREVAIL INTO NEXT WEEK.

25

.CLIMO...
DFW AND WACO HAVE BOTH SET CALENDAR-DAY PRECIPITATION RECORDS
TODAY (SEPT 8). FOR BOTH SITES...THE 24-HR TOTALS (SEPT 7-8) WILL
RANK AMONG THE TOP 10 ALL-TIME. PRECISE NUMBERS WILL BE AVAILABLE
THURSDAY MORNING.

AT THE PRESENT TIME...THIS MONTH WILL RANK AS THE 4TH WETTEST
SEPTEMBER ON RECORD FOR BOTH DALLAS/FORT WORTH AND WACO.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  93  78  95  79 /  60  30  10  10  10
WACO, TX              76  93  77  94  77 /  40  20  10  10  10
PARIS, TX             73  91  74  92  75 /  90  40  20  10  10
DENTON, TX            75  92  76  94  76 /  60  30  10  10  10
MCKINNEY, TX          75  92  76  92  77 /  70  40  10  10  10
DALLAS, TX            76  92  78  94  79 /  60  30  10  10  10
TERRELL, TX           74  92  77  94  77 /  70  30  10  10  10
CORSICANA, TX         75  93  77  94  77 /  50  30  10  10  10
TEMPLE, TX            76  93  76  94  76 /  40  20  10  10  10
MINERAL WELLS, TX     74  91  73  93  74 /  50  30  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>146-156>161-174-175.

&&

58/25
Hazardous weather outlook, Sep 8, 6:00 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED SEP 8 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
600 PM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
...TORNADOES POSSIBLE THROUGH THIS EVENING....
...FLOOD AND FLASH FLOOD THREAT CONTINUES...

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS
HALF OF THE REGION. ISOLATED TORNADOES ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON
THURSDAY WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS
DURING THE MORNING HOURS. HEAVY RAIN IS LIKELY WITH THESE STORMS.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION FOR FUNNEL CLOUDS AND POSSIBLE TORNADOES IS
POSSIBLE ACROSS NORTH TEXAS THROUGH THIS EVENING. SPOTTER ACTIVATION
WILL LIKELY BE REQUESTED THROUGH TONIGHT FOR FLOODING REPORTS.

In the hours before

Local storm report, Sep 8, 1:09 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
109 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      GUNTER                  33.45N  96.75W
09/08/2010                   GRAYSON            TX   BROADCAST MEDIA

            SH 289 IN GUNTER CLOSED DUE TO HIGH WATER
Local storm report, Sep 8, 3:37 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 S SOUTHMAYD           33.59N  96.72W
09/08/2010                   GRAYSON            TX   EMERGENCY MNGR

            SEVERAL ROAD CLOSINGS IN SOUTHWESTERN PORTION OF COUNTY
Local storm report, Sep 8, 5:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 S FERRIS              32.49N  96.67W
09/08/2010                   ELLIS              TX   TRAINED SPOTTER

            SPOTTER REPORTED TORNADO 3 MILES SOUTH OF FERRIS.
Local storm report, Sep 8, 5:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TORNADO          5 SW SEAGOVILLE         32.58N  96.59W
09/08/2010                   DALLAS             TX   BROADCAST MEDIA

            LIVE VIDEO OF TORNADO SOUTHWEST OF SEAGOVILLE.
Local storm report, Sep 8, 5:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TORNADO          SEAGOVILLE              32.63N  96.53W
09/08/2010                   DALLAS             TX   BROADCAST MEDIA

            LIVE VIDEO OF TORNADO NEAR SEAGOVILLE.
Local storm report, Sep 8, 5:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TORNADO          SEAGOVILLE              32.63N  96.53W
09/08/2010                   DALLAS             TX   AMATEUR RADIO

            DALLAS COUNTY RACES REPORTS DEBRIS ALONG HALL ST. IN
            SEAGOVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:43 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Sep 7, 8:50 PM CDTAreal Flood AdvisoryFWDLampasas3 hr
Sep 7, 9:24 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton, Mills3 hr
Sep 7, 10:29 PM CDTFlash Flood WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more4 hr
Sep 7, 10:34 PM CDTTornado WarningFWDHamilton21 min
Sep 7, 11:44 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more4 hr
Sep 8, 12:05 AM CDTRiver Flood WarningFWDCoryell4 hr
Sep 8, 12:50 AM CDTAreal Flood AdvisoryFWDWise4 hr
Sep 8, 1:50 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 2:17 AM CDTFlash Flood WarningFWDBosque, Coryell, McLennan3 hr
Sep 8, 3:08 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Ellis, Hill, Johnson and 2 more3 hr
Sep 8, 3:17 AM CDTAreal Flood AdvisoryFWDCooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more3 hr
Sep 8, 3:23 AM CDTSpecial Weather StatementFWDMcLennan22 min
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDenton53 hr
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDallas4 days
Sep 8, 3:41 AM CDTRiver Flood WarningFWDCoryell28 hr
Sep 8, 3:48 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan3 hr
Sep 8, 3:59 AM CDTSpecial Weather StatementFWDBell31 min
Sep 8, 4:18 AM CDTFlash Flood WarningFWDJohnson, Parker, Tarrant3 hr
Sep 8, 4:21 AM CDTRiver Flood WarningFWDDallas15 hr
Sep 8, 4:23 AM CDTTornado WarningFWDCoryell, McLennan37 min
Sep 8, 4:35 AM CDTFlash Flood WarningFWDBell4 hr
Sep 8, 4:45 AM CDTSpecial Weather StatementFWDHill30 min
Sep 8, 4:55 AM CDTRiver Flood WarningFWDBell28 hr
Sep 8, 5:16 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 5:21 AM CDTFlash Flood WarningFWDMcLennan84 min
Sep 8, 5:56 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Sep 8, 5:59 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Kaufman, Navarro, Rockwall3 hr
Sep 8, 6:14 AM CDTAreal Flood AdvisoryFWDBosque, Coryell3 hr
Sep 8, 6:37 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan3 hr
Sep 8, 7:01 AM CDTFlash Flood WarningFWDDallas, Ellis, Limestone, Navarro119 min
Sep 8, 7:11 AM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
Sep 8, 7:22 AM CDTAreal Flood AdvisoryFWDFalls, Milam, Robertson3 hr
Sep 8, 8:11 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 8:20 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam60 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam48 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMcLennan17 hr
Sep 8, 8:58 AM CDTFlash Flood WarningFWDDallas, Ellis, Navarro4 hr
Sep 8, 9:05 AM CDTFlash Flood WarningFWDCooke4 hr
Sep 8, 9:26 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan4 hr
Sep 8, 9:57 AM CDTRiver Flood WarningFWDTarrant18 hr
Sep 8, 10:02 AM CDTFlash Flood WarningFWDJohnson, Tarrant4 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDWise11 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDallas22 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDenton9 hr
Sep 8, 10:39 AM CDTFlash Flood WarningFWDCollin, Denton, Grayson3 hr
Sep 8, 11:01 AM CDTFlash Flood WarningFWDBell6 hr
Sep 8, 11:05 AM CDTRiver Flood WarningFWDHill8 hr
Sep 8, 11:11 AM CDTFlash Flood WarningFWDLampasas3 hr
Sep 8, 12:20 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall55 min
Sep 8, 12:22 PM CDTRiver Flood WarningFWDDallas, Tarrant45 hr
Sep 8, 12:39 PM CDTFlash Flood WarningFWDCollin, Fannin, Grayson, Hunt, Kaufman, Rockwall3 hr
Sep 8, 12:50 PM CDTFlash Flood WarningFWDDallas, Ellis, Navarro3 hr
Sep 8, 1:13 PM CDTFlash Flood WarningFWDHill3 hr
Sep 8, 1:14 PM CDTAreal Flood WarningFWDBosque, Coryell, McLennan4 hr
Sep 8, 1:22 PM CDTAreal Flood WarningFWDDenton4 hr
Sep 8, 1:58 PM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
Sep 8, 3:42 PM CDTAreal Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more4 hr
Sep 8, 4:45 PM CDTRiver Flood WarningFWDDallas2 hr
Sep 8, 4:52 PM CDTAreal Flood WarningFWDBell3 hr
Sep 8, 4:56 PM CDTTornado WarningFWDLamar34 min
Sep 8, 5:12 PM CDTTornado WarningFWDDallas, Ellis33 min
Sep 8, 5:36 PM CDTTornado WarningFWDCollin, Denton23 min
Sep 8, 5:41 PM CDTTornado WarningFWDDallas, Kaufman49 min
Sep 8, 6:01 PM CDTTornado WarningFWDDallas44 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.